# SDR C2XA08CL115

- Difficulty date: October 16, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Liner
- Condition: Out Of Position
- Location: Nr 0 Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

MCI FLIGHT NR 2484 THE CREW REPORTED SMOKE IN THE CABIN SHORTLY AFTER TAKE OFF FROM MCI.  THE ACFT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 2 ENGINE.  OPS CHECKS WERE GOOD.  INVESTIGATION CLOSE-OUT FROM MANUFACTURER INDICATED THE NR 0 BEARING LINER SHIFTED.  THIS ALLOWED OIL TO ESCAPE THE FAN BEARING HOUSING AND SUBSEQUENTLY GET INTO THE CORE FLOW OF THE ENGINE.  THE PFI IS THEREFORE THE FAN BEARING HOUSING.
